Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem $ {\rm mod}\ 2$


Author: William A. Veech
Journal: Trans. Amer. Math. Soc. 140 (1969), 1-33
MSC: Primary 10.30; Secondary 28.00
MathSciNet review: 0240056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 28.00

Retrieve articles in all journals with MSC: 10.30, 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0240056-X
PII: S 0002-9947(1969)0240056-X
Article copyright: © Copyright 1969 American Mathematical Society